Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just started the regimen and accidentally  have been using too much benzoyl peroxide for the first 3 days and I’ve been using it twice a day. I just realized what I’ve done on day four because I felt like my skin is looking crazy, super dry and kind of swollen so I went to look at the regimen again. What should I do? Should I stop using the benzoyl peroxide or just continue with the proper amount an daily dosage?

Link to post
Share on other sites
On 3/9/2021 at 8:10 AM, Drzbabyface said:

I just started the regimen and accidentally  have been using too much benzoyl peroxide for the first 3 days and I’ve been using it twice a day. I just realized what I’ve done on day four because I felt like my skin is looking crazy, super dry and kind of swollen so I went to look at the regimen again. What should I do? Should I stop using the benzoyl peroxide or just continue with the proper amount an daily dosage?

 

Stop. BP dry's skin as a way to cause skin shedding and renewal while killing p.acnes. Why would you want to cause more dryness on top of an already dry face? More does not equate to faster action/recovery. Give it time. 

It's one thing to follow the directions, but those directions are generic, not specific-don't do so blindly. Everyone's different. You're different. Therefore, exercise some thought here. If your face is  "looking crazy" don't add fuel to the fire. 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×